MathSciNet Relay Station
MathSciNet bibliographic data
MR1448828 (98g:73014) 73D35 (35Q72 47H17 65P05 73K12)
Chen, Y.; McKenna, P. J. Traveling waves in a nonlinearly suspended beam: theoretical results and numerical observations. J. Differential Equations 136 (1997), no. 2, 325–355.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement